The variational problems for classical N-vector models

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We prove existence and regularity properties of solutions of the variational problems introduced in the previous paper [1] for classical lattice N-vector models. These results form a basis of our renormalization group approach to low temperature expansions for the considered models.

Original languageEnglish (US)
Pages (from-to)607-642
Number of pages36
JournalCommunications In Mathematical Physics
Issue number3
StatePublished - 1996
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'The variational problems for classical N-vector models'. Together they form a unique fingerprint.

Cite this